# SDR AALA20141208020

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 72,226 hours, 37,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS AT SEAT ROW 9 DO NOT GO OUT WHEN POWER IS REMOVED.  R & R EMER BATTERY PACK B5-101 IAW AMM 33-53-00.  SYS CHECKED NORMAL.
